Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Increased heart beat while talking in front of people, excessive sweating. Any ways to stop this?

Hello, i came here to ask you about my shyness , when i have to read out in front of people , i can feel my heart pounding in my chest i start to shake , sweat and my face goes so red it feels hot , and my mind keeps going blank and i cant say anything. is this normal ? and is there ANYTHING i can do to stop it ? thank you :) x
Asked On : Fri, 25 May 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Nephrologist 's  Response

Thanks for the query

The condition what you are facing is normal and it is because of increased sympathetic activity in your body.
Mild forms of it needs no treatment and it tends to resolve on its own with more exposure to such situations but if it becomes increasingly difficult then a small dose of beta blockers like propranolol can help. Please approach your physician for a prescription

I hope I have answered your query

Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor